| Model Number |
560A |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Pumping Problem (3016)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/13/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Medtronic received information that during testing of an external motor drive instrument, it was reported that when the motor was turned on, the main screen went black immediately and there was a motor defect.The use of the instrument was unknown.There was no patient involvement, so no adverse effect occurred.
Additional Manufacturer Narrative
Device evaluation: the reported issue that when the motor was turned on, the main screen went black immediately and there was a motor defect was verified during service.The external motor drive is the accessory of the bio-console 560 device and it is not repairable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Medtronic received information that during servicing of an external motor drive instrument, it was reported that when the motor was turned on, the main screen went black immediately and there was a motor defect, and the rotational mechanism was not normal.This was detected during service so there was no patient involvement, so no adverse effect occurred.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.